# SDR SWAA030975

- Difficulty date: May 1, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 58,215 hours, 57,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BOTH AFT SVC & AFT ENTRY OVERHEAD EMERGENCY EXIT LIGHTS INOP.  RELAMPED BOTH AFT SVC & AFT ENTRY EMERGENCY EXIT LIGHTS PER MM.
